Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

I have had a rash around the groin area

i have had a rash around the groin for about 2 years now...iv been to multiple doctors and they all give me the exact helps slow it down or make it not irratable but after awhile it comes back 10x worse...its a redish rash that makes me want to each alot espiacly when im sitting doing nothing or sleeping during the night...i need serious help im starting to cry some times becuase of the pain i get after ichng like mad then trying to walk
Asked On : Wed, 16 Feb 2011
Answers:  2 Views:  949
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
Hi, I also have an itchy groin but my scrotum is also itchy. And I did have a grandfather that had the same but used cotisone which I don't want for myself.
Answered: Tue, 22 Feb 2011
Dermatologist Dr. Gaurang Krishna's  Response
Hi Marco. Before I tell you the medication I need you to answer a few questions first. Is the rash on the scrotum? Is the skin getting thick and red? Does any of your family member has this problem too? please reply for me to help you. You can also chat with me regarding this.
Answered: Thu, 17 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor